Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014 (2014), Article ID 951608, 8 pages
http://dx.doi.org/10.1155/2014/951608
Research Article

A Software Reliability Model Using Quantile Function

1Department of Mathematics, University College of Applied Sciences, Mahatma Gandhi University, Kottayam 686041, India
2Department of Statistics, Cochin University of Science and Technology, Cochin 686022, India

Received 17 October 2013; Revised 16 January 2014; Accepted 28 January 2014; Published 11 March 2014

Academic Editor: Jose M. Sarabia

Copyright © 2014 Bijamma Thomas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a class of software reliability models using quantile function. Various distributional properties of the class of distributions are studied. We also discuss the reliability characteristics of the class of distributions. Inference procedures on parameters of the model based on L-moments are studied. We apply the proposed model to a real data set.